# SDR 96ZZZX3093

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777KT
- Make and model: Piper PA-31-350
- Aircraft serial: 317552053
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Loose
- Location: Thermo Bypass
- Part time: 531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERNATHERM VALVE SEAT RETAINING NUT LOOOSE AND WORKING ON RETAINING SHAFT THREADS.
